# SDR DALA1205106303

- Difficulty date: January 5, 2012
- Submitted: January 31, 2012
- Operation: Air carrier
- Aircraft: N663US
- Make and model: Boeing 747451
- Aircraft serial: 23818
- Aircraft time: 6,465 hours, 812 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK WAS FOUND ON FLOOR SUPPORT OF MAIN DECK STA 1700 STA 1720 RBL 65. L: 1".  REPLACED THE CRACKED SUPPORT WITH NEW ONE PER B747-400 SRM 51-40-02.
